# SDR UIEA2019090605451

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,414 hours, 15,604 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retainer
- Part number: 1520M12G
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG 7 O'CLOCK POSITION SEAL RETAINER CRACKED AND A SECTION WAS MISSING. REMOVED & REPLACED SEAL RETAINER IAW AMM 71-00-00.
